Publication
Title
Scaling and critical probabilities for cluster size and LA diversity on randomly occupied square lattices
Author
Abstract
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2000
ISSN
0305-4470
Volume/pages
33:14(2000), p. 2739-2754
ISI
000087825600011
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 25.10.2018
To cite this reference